Fixed point theorems for T -Zamfirescu operators

Priya Raphael; Shaini Pulickakunnel

Kragujevac Journal of Mathematics (2012)

  • Volume: 36, Issue: 39, page 199-206
  • ISSN: 1450-9628

How to cite


Priya Raphael, and Shaini Pulickakunnel. "Fixed point theorems for $T$-Zamfirescu operators." Kragujevac Journal of Mathematics 36.39 (2012): 199-206. <>.

author = {Priya Raphael, Shaini Pulickakunnel},
journal = {Kragujevac Journal of Mathematics},
keywords = {-Mann iteration; -Ishikawa iteration; strong convergence; Banach space},
language = {eng},
number = {39},
pages = {199-206},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Fixed point theorems for $T$-Zamfirescu operators},
url = {},
volume = {36},
year = {2012},

AU - Priya Raphael
AU - Shaini Pulickakunnel
TI - Fixed point theorems for $T$-Zamfirescu operators
JO - Kragujevac Journal of Mathematics
PY - 2012
PB - Prirodno-matematički fakultet Kragujevac
VL - 36
IS - 39
SP - 199
EP - 206
LA - eng
KW - -Mann iteration; -Ishikawa iteration; strong convergence; Banach space
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.